# SDR ABXA000225

- Difficulty date: May 4, 2000
- Submitted: May 5, 2000
- Operation: Air carrier
- Aircraft: N821AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46116
- Aircraft time: 66,537 hours, 21,962 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE2460000E0240
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, AIRCRAFT EXPERIENCED LOSS OF HYDRAULICS.  RESERVOIR LOW LIGHT ILLUMINATED AND HYDRAULIC QUANTITY WAS DECREASING.  IMMEDIATE ACTION ITEMS WERE ACCOMPLISHED, RESULTING IN HYDRAULIC QUANTITY DECREASE STOPPING IN NORMAL RANGE.  REPLACED LEAKING LINE ON RIGHT AILERON POWER PACK.  OPS CHECKED GOOD IAW DC8 MM 29-01.
